advertisement
Question
Posted by: karla | 2012-02-06

venlor and epetic for bipolar treatment

I have been on venlor and epetic as part of my bipolar treatment,and have put on a lot of weight despite healthy eating and excercise.is there any other medication that does not have such a drastic side effect?also in trying to wean off the medication the side effects are horrible

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Karla - Both of these medicines MAY indeed cause weight gain in some, although they are probably some of the products less likely to mess with your weight. In essence, some people react in a different way to certain medicines in comparison to others. Best would be to discuss our concern with your prescribing doctor - He may be willing to try different combo's (although most others may have similar effects).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-02-07

Hi Karla - Both of these medicines MAY indeed cause weight gain in some, although they are probably some of the products less likely to mess with your weight. In essence, some people react in a different way to certain medicines in comparison to others. Best would be to discuss our concern with your prescribing doctor - He may be willing to try different combo's (although most others may have similar effects).

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement